# SDR O2GA2016030350001

- Difficulty date: March 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N500UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 9,382 hours, 6,869 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 701300901
- Part serial: 0202B113
- Condition: Defective
- Location: Cockpit
- Part time: 1,710 hours, 1,286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1.5 HOURS INTO FLIGHT THE MULTI-FUNCTION DISPLAY WENT BLANK, FOLLOWED BY ELEC SMELL.  CREW DONNED THEIR OXYGEN MASKS & DIVERTED.  LANDING WAS UNEVENTFUL.  REPLACED THE MULTI-FUNCTION DISPLAY.  SYS OPERATIONAL CHECKS WERE PERFORMED.  ACFT WAS RETURNED TO SERVICE.
